MathSciNet Relay Station
MathSciNet bibliographic data
MR1123662 (93f:55023) 55T10 (55N91 55R91 55T99)
Moerdijk, I.; Svensson, J.-A. The equivariant Serre spectral sequence. Proc. Amer. Math. Soc. 118 (1993), no. 1, 263–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement